TITLE

BOUNDARY EIGENCURVE PROBLEMS INVOLVING THE P-LAPLACIAN OPERATOR

AUTHOR(S)
EL KHALIL, ABDELOUAHED; OUANAN, MOHAMMED
PUB. DATE
April 2008
SOURCE
Electronic Journal of Differential Equations;2008, Vol. 2008, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we show that for each &lambd; ∈ ℝ, there is an increasing sequence of eigenvalues for the nonlinear boundary-value problem Δpu = |u|p-2u in Ω |∇u|p-2 ∂u/∂v = λρ(x)|u|p-2u + μ|u|p-2u on ∂Ω; also we show that the first eigenvalue is simple and isolated. Some results about their variation, density, and continuous dependence on the parameter λ are obtained.
ACCESSION #
36099185

 

Related Articles

  • INFINITELY MANY WEAK SOLUTIONS FOR A p-LAPLACIAN EQUATION WITH NONLINEAR BOUNDARY CONDITIONS. Ji-Hong Zhao; Pei-Hao Zhao // Electronic Journal of Differential Equations;2007, Vol. 2007, p1 

    We study the following quasilinear problem with nonlinear boundary conditions -Δpu + a(x)|u|p-2u = f(x, u) in Ω, |&∇u|p-2 힉u/힉v = g(x, u) on Δ &Omega, where Ω is a bounded domain in ℝN with smooth boundary 힉/힉v and is the outer normal derivative,...

  • On hearing the shape of rectilinear regions. Zayed, E. M. E.; Younis, A. I. // Journal of Mathematical Physics;Jul94, Vol. 35 Issue 7, p3490 

    From complete knowledge of the eigenvalues of the negative Laplacian on a bounded domain, one may extract information on the geometry and the boundary conditions by analyzing the asymptotic expansion of a spectral function. Explicit calculations are performed for an equilateral triangular domain...

  • Asymptotic behavior of positive solutions of some quasilinear elliptic problems. Zongming Guo; Li Ma // Journal of the London Mathematical Society;Oct2007, Vol. 76 Issue 2, p419 

    We discuss the asymptotic behavior of positive solutions of the quasilinear elliptic problem −Δpu = a up−1−b(x) uq, u|∂ Ω = 0, as q → p − 1 + 0 and as q → ∞, via a scale argument. Here Δp is the p-Laplacian with 1 p ∞ and q > p...

  • Three Positive Solutions for a Class of m-Point Boundary Value Problems with One-Dimensional p-Laplacian. Donglong Bai; Hanying Feng // Pure Mathematics;Jul2011, Vol. 1 Issue 2, p107 

    Multi-point boundary value problems of nonlinear differential equations arise in a variety of areas of applied mathematics, physics and variational problems of control theory. With the development of the ordinary differential equations, multi-point boundary value problem is at present one of the...

  • SOLUTIONS TO SECOND ORDER NON-HOMOGENEOUS MULTI-POINT BVPS USING A FIXED-POINT THEOREM. YUJI LIU // Electronic Journal of Differential Equations;2008, Vol. 2008, Special section p1 

    In this article, we study five non-homogeneous multi-point boundary-value problems (BVPs) of second order differential equations with the one-dimensional p-Laplacian. These problems have a common equation (in different function domains) and different boundary conditions. We find conditions that...

  • POSITIVE SOLUTIONS OF NONLINEAR M-POINT BOUNDARY-VALUE PROBLEM FOR P-LAPLACIAN DYNAMIC EQUATIONS ON TIME SCALES. Yanbin Sang; Huiling Xi // Electronic Journal of Differential Equations;2007, Vol. 2007, p1 

    Abstract. In this paper, we study the existence of positive solutions to nonlinear m-point boundary-value problems for a p-Laplacian dynamic equation on time scales. We use fixed point theorems in cones and obtain criteria that generalize and improve known results.

  • ASYMPTOTIC SHAPE OF SOLUTIONS TO THE PERTURBED SIMPLE PENDULUM PROBLEMS. Shibata, Tetsutaro // Electronic Journal of Differential Equations;2007, Vol. 2007, p1 

    We consider the positive solution of the perturbed simple pendulum problem u″(r) + N - 1/r u′(r) - g(u(t)) + &lamda; sin u(r) = 0, with 0 < r < R, u′(0) = u(R) = 0. To understand well the shape of the solution uλ when &lamda; >> 1, we establish the leading and second terms...

  • Existence Theory for Pseudo-Symmetric Solution to p-Laplacian Differential Equations Involving Derivative. You-Hui Su; Weili Wu; Xingjie Yan // Abstract & Applied Analysis;2011, Special section p1 

    We all-sidedly consider a three-point boundary value problem for p-Laplacian differential equation with nonlinear term involving derivative. Some new sufficient conditions are obtained for the existence of at least one, triple, or arbitrary odd positive pseudosymmetric solutions by using...

  • Existence of multiple solutions for a Neumann boundary value problem driven by a p-Laplacian operator. Heidarkhani, S.; Afrouzi, G. A. // Nonlinear Studies;2011, Vol. 18 Issue 4, p559 

    In this paper, using a three critical points theorem and variational methods, we study the existence of at least three weak solutions for a Neumann boundary value problem driven by a p-Laplacian operator.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics